MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL CONNECTOR LUER LOCK (C35); INTRAVASCULAR ADMINISTRATION SET
Model Number 515200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ connector luer lock (c35) did not allow injection.This was discovered during use.The following information was provided by the initial reporter: update after asking if the defect is clog: the problem was, that there was no access.The phaseal luer lock connector (c35) did not allow any injection, after connected to the injector.The phaseal connector and the phaseal injector was therefore taken off, and the injection was given without the projection from the phaseal devices.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary : one sample unit was returned for evaluation by our quality engineer team.The connector received was connected to a luer lock connection from an infusion set c80 from lot 1905101 and then to an injector lot 0066022+ syringe (with green colorant).Upon visual inspection of the sample, no defects were observed on the connector.Functional testing was performed, connecting the sample to luer lock connection for an infusion set and a sample injector and syringe.Liquid was able to pass from the syringe though the injector and connector, and into the tubing set without issue.A device history review was performed for reported lot 1910112.No deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Based on the available information we are not able to identify a root cause at this time.Complaints received for this defect and device will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
BD PHASEAL CONNECTOR LUER LOCK (C35)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9759160
Report Number3003152976-2020-00085
Device Sequence Number2910144
Product Code ONB
UDI-Device Identifier30382905152000
UDI-Public30382905152000
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Model Number515200
Device Catalogue Number515200
Device Lot Number1910112
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;